# SDR AU980748

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: AS133900624
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOWN SYSTEM HYDRAULIC PIPE LEAKING.  LOSS OF HYDRAULIC FLUID.
